# SDR SIMA20140130001

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 26,764 hours, 22,425 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL EMERGENCY ABNORMAL EICAS MESSAGE CAME ON CLIMBING THRU 30000 FT, ALONG WITH EMERGENCY LIGHTS NOT ARMED, EMERGENCY LIGHTS ILLUMINATED IN THE CABIN.  MESSAGE STAYED ON AFTER 30 SECONDS THEN DISAPPEARED.  TRANSFERRED TO NRWC 657-ORD-01540.  R & R ELEC CONTROL PANEL IAW AMM 24-00-01, OPERATIONS CHECKED GOOD IAW NRWC 657-ORD-01540.
